Revista Matemática Iberoamericana
Full-Text PDF (318 KB) | Metadata | Table of Contents | RMI summary
Published online: 2012-10-14
Existence and asymptotics of travelling waves in a thermo-diffusive model in half cylinders. Part I: Neumann boundary conditionsYannick Sire (1) Université Aix-Marseille, Marseille, France
The aim of this work is to prove existence results and derive asymptotic limits for some nonlinear elliptic problems arising in flame propagation and set in unbounded cylinders. These problems are involved in the modelling of burner flames. The existence proof is a combination of topological degree arguments and estimates that are specific to the problems under consideration. We also derive some asymptotic limits for our model. We emphasize on the fact that the model under consideration is a system of reaction-diffusion equations.
Keywords: Reaction-diffusion equations, thermodiffusive system, topological degree, asymptotics
Sire Yannick: Existence and asymptotics of travelling waves in a thermo-diffusive model in half cylinders. Part I: Neumann boundary conditions. Rev. Mat. Iberoam. 28 (2012), 907-929. doi: 10.4171/RMI/696